Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jacinthaa

To All The Girls On Yaz/yasmin!

Recommended Posts

HI girls!

I started Yasmin a little over a month ago, and I just got a question.

When I started Yasmin my face had very light/mild acne. A few bumps/zits on my forehead, maybe some on my temples/cheekbones, and my problem area: a lot of clogged pores and zits on my chin, they were tiny but noticable.

Because of my heavy irregular periods, I was adviced to take Yasmin. The first few weeks I got some tiny zits on my forehead, maybe some on my temples, and some cysts on my chin.

I just started my 2nd pack and I notice that my forehead is getting clearer, my temples are cleared, my cheeks are still the same, but my chin is a bit like a warzone since week 2 on Yasmin.

I don't have anything on my jawline, because that was never a problem area for me. So could it be that the IB just hits me on my chin? I get painfull pustules and sometimes a cyst. I don't have any side-effects on Yasmin and actually I'm pretty pleased. Just wanted to know if more people got like and IB on their chin, and if it cleared up.

It's not very bad, and a little conceiler does wonders, but just wanted to know if more people experienced this.

I'm planning to at least stick it out till month 3 or maybe 4. Like I said, it isn't bad, but it hurts like a bitch. I gladly take a few more zits over the goddamn pain of cysts and pustules.

Share this post


Link to post
Share on other sites

It took me at least 3 months to notice benefits from yaz, maybe even a little longer, but then my skin was perfect. I got an initial breakout just like you, I think it's normal :)

Share this post


Link to post
Share on other sites

Thanks! Gives me some hope :)

My cheeks and forehead really stay smooth. Maybe some tiny bumps that just look like freckles (yes I have them).

I'm on day 6 of pack 2. Chin is getting less warzone :)

Share this post


Link to post
Share on other sites

Yeh Hun, when I have started any birthcontrol even Dianette the initial breakout is always horrendous for me its basically due to hormone changes in your body and this will all settle down after month 3 if not get back to your GP. Then literally I stop getting new spots, the old ones fade away and my skin clears to almost perfect! :) xx

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×